# SDR UALA2011112106344

- Difficulty date: November 17, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 64,336 hours, 23,745 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Plate
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY HOT PLATE WON'T HEAT AT 411H.  CREW COMMENTS:  WON'T HEAT.  FWD GALLEY LOWER HOT PLATE H12 IS INOP.  REPLACED HOT PLATE AT FWD GALLEY POSITION H12, OPS NORMAL.
